# SDR C2XA10CL036

- Difficulty date: February 26, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 25,630 hours, 19,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 98381
- Condition: Discharged
- Location: Cabin
- Part time: 6,128 hours, 4,506 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE CABIN AISLE PATH LIGHT STRIP AND EMERGENCY EXIT DOOR SIGNS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE NR 3 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD.
